# SDR CALA2025081107574

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313N504212
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER #2 ENGINE AFT FAIRING LOWER PLATE REMOVAL FOUND CRACKED STRUCTURE.   REMOVED/REPLACED CHANNEL COMMON TO NR 2 ENG AFT FAIRING IAW SRM 51-40-02-0G, DWG  313N5042.
